| Model Number |
V11443-012B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No samples were returned by the customer for evaluation; therefore, the root cause for the issue reported cannot be determined.A review of the device history record for the reported lot v2l190 was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.Cardinal health will continue to monitor and trend all similar reported product related issues.
Event or Problem Description
Customer reported that the hot pack exploded on a nurse.No further information was provided.